Induced morphisms for Lambek invariants of commutative squares.
Manuscripta mathematica, Tome 4 (1971), pp. 263-276
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1971__4_154047,
author = {Yasutoshi Nomura},
title = {Induced morphisms for {Lambek} invariants of commutative squares.},
journal = {Manuscripta mathematica},
pages = {263--276},
year = {1971},
volume = {4},
zbl = {0212.35102},
url = {http://geodesic.mathdoc.fr/item/MM2_1971__4_154047/}
}
Yasutoshi Nomura. Induced morphisms for Lambek invariants of commutative squares.. Manuscripta mathematica, Tome 4 (1971), pp. 263-276. http://geodesic.mathdoc.fr/item/MM2_1971__4_154047/